×

zbMATH — the first resource for mathematics

An intrinsic description of shape. (English) Zbl 0748.54005
A description of the shape category of compacta in terms of homotopy classes of multivalued maps is given. Also some applications are mentioned.

MSC:
54C56 Shape theory in general topology
54C60 Set-valued maps in general topology
55P55 Shape theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] S. A. Bogatyĭ, Approximative and fundamental retracts, Mat. Sb. (N.S.) 93(135) (1974), 90 – 102, 152 (Russian).
[2] Karol Borsuk, Theory of retracts, Monografie Matematyczne, Tom 44, Państwowe Wydawnictwo Naukowe, Warsaw, 1967. · Zbl 0153.52905
[3] Karol Borsuk, Concerning homotopy properties of compacta, Fund. Math. 62 (1968), 223 – 254. · Zbl 0159.24603
[4] Karol Borsuk, Theory of shape, PWN — Polish Scientific Publishers, Warsaw, 1975. Monografie Matematyczne, Tom 59. · Zbl 0317.55006
[5] Karol Borsuk, Some quantitative properties of shapes, Fund. Math. 93 (1976), no. 3, 197 – 212. · Zbl 0343.54033
[6] Jerzy Dydak, On internally movable compacta, Bull. Acad. Polon. Sci. Sér. Sci. Math. 27 (1979), no. 1, 107 – 110 (English, with Russian summary). · Zbl 0414.54023
[7] Jerzy Dydak and Jack Segal, Shape theory, Lecture Notes in Mathematics, vol. 688, Springer, Berlin, 1978. An introduction. · Zbl 0401.54028
[8] J. Dydak and J. Segal, Strong shape theory, Dissertationes Math. (Rozprawy Mat.) 192 (1981), 39. · Zbl 0474.55007
[9] James E. Felt, \?-continuity and shape, Proc. Amer. Math. Soc. 46 (1974), 426 – 430. · Zbl 0292.55013
[10] Hisao Kato, Refinable maps in the theory of shape, Fund. Math. 113 (1981), no. 2, 119 – 129. · Zbl 0473.54021
[11] Victor Klee and André Yandl, Some proximate concepts in topology, Symposia Mathematica, Vol. XVI (Convegno sulla Topologia Insiemistica e Generale, INDAM, Rome, 1973) Academic Press, London, 1975, pp. 21 – 39.
[12] V. F. Laguna and J. M. R. Sanjurjo, Internal fundamental sequences and approximative retracts, Topology Appl. 17 (1984), no. 2, 189 – 197. · Zbl 0523.54012
[13] V. F. Laguna and J. M. R. Sanjurjo, Spaces of approximative maps, Math. Japon. 31 (1986), no. 4, 623 – 633. · Zbl 0657.54012
[14] V. F. Laguna and J. M. R. Sanjurjo, Shape morphisms and spaces of approximative maps, Fund. Math. 133 (1989), no. 3, 225 – 235. · Zbl 0713.54021
[15] S. Mardešić, On Borsuk’s shape theory for compact pairs, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 21 (1973), 1131 – 1136 (English, with Russian summary). · Zbl 0269.55010
[16] Sibe Mardešić and Jack Segal, Shapes of compacta and ANR-systems, Fund. Math. 72 (1971), no. 1, 41 – 59. · Zbl 0222.55017
[17] -, Shape theory, North-Holland, Amsterdam, 1982.
[18] Manuel Alonso Morón, On internal movability: internal shape and internal MANR-spaces, Colloq. Math. 57 (1989), no. 2, 235 – 246. · Zbl 0714.54014
[19] J. M. R. Sanjurjo, On limits of shape maps, Topology Appl. 23 (1986), no. 2, 173 – 181. · Zbl 0602.54019
[20] José M. R. Sanjurjo, A noncontinuous description of the shape category of compacta, Quart. J. Math. Oxford Ser. (2) 40 (1989), no. 159, 351 – 359. · Zbl 0697.55012
[21] -, Shape morphisms and small multivalued maps, preprint. · Zbl 0712.54014
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.